# SDR CALA0101018

- Difficulty date: December 2, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N71314
- Make and model: Boeing 7373T0
- Aircraft serial: 23365
- Aircraft time: 50,402 hours, 26,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Dr Sill
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR THRESHOLD SILL WEB CORRODED ON TOP AND UNDER SIDE. THE WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-40-02.
